# SDR IPXA09855480

- Difficulty date: January 11, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5615403103
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION REQUIRED OF EFN 81419911043, ORIG NR 340532.  R-1 DOOR, INNER SKIN LIGHTING HOLES, LOWER AFT CORNER.  REPLACED THE DAMAGED SECTION OF INNER DOOR SKIN AND REPAIR DOUBLER PER DC8 SRM 52-2-00 FIG 2, SHEET 3 REV 78.
